Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lavalamp

Accutane and BP??? help!

Recommended Posts

I just got put on accutane and I am on my sixth day and I have been putting Benzol peroxide on my skin to get some acne off before the accutane starts to kick in. It isnt over drying so is it ok to do this? I just want to make sure that combining them doesnt have any side effects or that they dont contradict each other.

Thanks for the help

Share this post


Link to post
Share on other sites

Ive been on accutane for 2 weeks now, and have used BP once a day since I began the treatment. I am noticing that my skin is becoming a lot drier, and am just going to moisturize more often. Id also like to hear others' experirnces with accutane and BP.

Share this post


Link to post
Share on other sites

It should be okay, just watch your skin. It won't turn unbearably dry overnight, it takes a few weeks. But I think using it at the beginning is no problem. Probably after awhile though it will become too uncomfortable because of the dryness.

Share this post


Link to post
Share on other sites

I had no problems using BP 10% on my cheeks during accutane, my face still retained its normal colour

Share this post


Link to post
Share on other sites

I used BP topical gel and BP cleanser for the first 7 days on accutane, the 7th day my skin felt too dried, much more than normal after washing with that same cleanser so I stopped using it...I like to think that using the BP at the beginning of accutane kept me away from the initial breakout...

so yeah, use it until you think its doing something bad, if your skin feels too dried, just stop using it and take tane on its own..

Share this post


Link to post
Share on other sites

I think its ok to begin with, but dont over do it though. Accutane's strong enough as it is and your skin gets really really sensitive and fragile and BP's too strong for it. Trust me, i got a huge red kind of burn patch of dried skin on my cheek from using it a few days ago.. i dont use it now. accutane will do its thing, but i think to use it before it really starts kicking in should be ok.

Frankie

Share this post


Link to post
Share on other sites

the point is that accutane takes a while to kick in, so we use a topical until the accutance kicks begin to work, and it really helps stop or lower the initial breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×